# SDR Z6WR20150427002

- Difficulty date: April 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 29,380 hours
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2101165
- Condition: Burned
- Location: Thrust Reverser
- Part time: 29,380 hours
- Component: Thrust Reverser, Boeing, 737700
- Component part number: 315A2295699
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CMM 78-31-37, 01 MAR 2015, REVISION 032, FIGURE 35, ITEM 40K FAA – AIRWORTHINESS DIRECTIVE 2012-05-02, EFFECTIVE DATE MAY 10, 2012.  ALTHOUGH SERVICE BULLETIN 737-78-1079, REVISION 01 DATED 17 DEC 2007 WAS PREVIOUSLY INCORPORATED, THE 315A2101-165 BOND PANEL ASSEMBLY IML DISPLAYS SEVEN AREAS OF HEAT DEGRADATION WITH DIS-BONDS AS VERIFIED BY ULTRASONIC INSPECTION AS FOLLOWS.  LOCATED ~8.0 FROM AFT EOP TO 35.0 FROM AFT EOP & 1.5 FROM UPPER EOP TO 11.0 FROM UPPER EOP MEASURES ~ 27.0 X 11.0.  LOCATED ~11.25 FROM AFT EOP & 19.5 FROM UPPER EOP MEASURES ~ 1.4 X 1.4.  LOCATED ~26.5 FROM AFT EOP & 18.75 FROM UPPER EOP MEASURES ~ 1.4 X 1.4.  LOCATED ~12.25 FROM AFT EOP & 34.25 FROM UPPER EOP MEASURES ~ 1.4 X 1.4.  LOCATED ~23.30 FROM AFT EOP & 34.1 FROM UPPER EOP MEASURES ~ 1.4 X 1.4.  LOCATED ~3.75 FROM AFT EOP / 12.1 FROM LOWER EOP MEASURES ~ 3.5 X 3.0.  LOCATED ~11.5 FROM AFT EOP & 5.2 FROM LOWER EOP MEASURES ~ 5.0 X 3.0.
